# SDR QXEA2018032000131

- Difficulty date: March 19, 2018
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 22,454 hours, 24,104 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORT TAKEOFF DUE TO AUTO FEATHER FAIL TO ARM. ABORT SPEED APROX 75 KNOTS. REMOVED FROM SERVICE. INFO ONLY. RESET AUTO FEATHER ARM IAW SPGRG 61-20-01. SYSTEM RESTORED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
